MathSciNet Relay Station
MathSciNet bibliographic data
MR2113874 60H10 (34F05 92D25)
Jiang, Daqing; Shi, Ningzhong A note on nonautonomous logistic equation with random perturbation. J. Math. Anal. Appl. 303 (2005), no. 1, 164–172.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement